# SDR AALA201901099011

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 36,540 hours, 12,900 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Failed
- Location: Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ACRID ODOR WAS NOTICED IN THE COCKPIT AND LATER IN THE CABIN AFTER DESCENT.  STILL PRESENT WITH NR 1 PACK OFF.  DISAPPEARED ON GROUND WITH BOTH PACKS OFF. THE AIRCRAFT WAS GROUNDED.  REMOVED & REPLACED THE FAN MOTOR IAW AMM 21-26-51.  OPS CHECKED GOOD.
